# SDR 97ZZZX2723

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91GT
- Make and model: Snias AS350BA
- Aircraft serial: 1289
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damage
- Location: Engine
- Part time: 3,497 hours
- Stage of operation: HO
- Nature of condition: E, C
- Precautionary procedure: O

## Discrepancy

PICKED UP HIGH FREQUENCY VIBRATION WHILE HOVERING TO MAINTENANCE HANGAR.  UPON INSPECTION, FOUND FOD DAMAGE TO COMPRESSOR.  SUSPECTED CAUSE IS ROTOR WASH KICKED UP FOD.
